A simple, direct proof of uniqueness for solutions of the hamilton-jacobi equations of eikonal type

Hitoshi Ishii

Research output: Contribution to journalArticle

76 Citations (Scopus)

Abstract

We present a new, direct proof of the uniqueness theorem for a class of Hamilton-Jacobi equations including the eikonal equation in geometric optics.

Original languageEnglish
Pages (from-to)247-251
Number of pages5
JournalProceedings of the American Mathematical Society
Volume100
Issue number2
DOIs
Publication statusPublished - 1987
Externally publishedYes

Fingerprint

Eikonal Equation
Geometric Optics
Hamilton-Jacobi Equation
Uniqueness Theorem
Optics
Uniqueness
Class

Keywords

  • Comparison theorems
  • Eikonal equation
  • Hamilton-jacobi equations
  • Uniqueness

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A simple, direct proof of uniqueness for solutions of the hamilton-jacobi equations of eikonal type. / Ishii, Hitoshi.

In: Proceedings of the American Mathematical Society, Vol. 100, No. 2, 1987, p. 247-251.

Research output: Contribution to journalArticle

@article{aaaaab2de476448da685f49d8b4b02a9,
title = "A simple, direct proof of uniqueness for solutions of the hamilton-jacobi equations of eikonal type",
abstract = "We present a new, direct proof of the uniqueness theorem for a class of Hamilton-Jacobi equations including the eikonal equation in geometric optics.",
keywords = "Comparison theorems, Eikonal equation, Hamilton-jacobi equations, Uniqueness",
author = "Hitoshi Ishii",
year = "1987",
doi = "10.1090/S0002-9939-1987-0884461-3",
language = "English",
volume = "100",
pages = "247--251",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - A simple, direct proof of uniqueness for solutions of the hamilton-jacobi equations of eikonal type

AU - Ishii, Hitoshi

PY - 1987

Y1 - 1987

N2 - We present a new, direct proof of the uniqueness theorem for a class of Hamilton-Jacobi equations including the eikonal equation in geometric optics.

AB - We present a new, direct proof of the uniqueness theorem for a class of Hamilton-Jacobi equations including the eikonal equation in geometric optics.

KW - Comparison theorems

KW - Eikonal equation

KW - Hamilton-jacobi equations

KW - Uniqueness

UR - http://www.scopus.com/inward/record.url?scp=84968483697&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968483697&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1987-0884461-3

DO - 10.1090/S0002-9939-1987-0884461-3

M3 - Article

AN - SCOPUS:84968483697

VL - 100

SP - 247

EP - 251

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -